# SDR 2008FA0000834

- Difficulty date: November 6, 2008
- Submitted: November 20, 2008
- Operation: General aviation
- Engine: Wilint FJ44
- System (JASC): 7250 · Turbine Section
- Part: Turbine Nozzle
- Part number: 72165
- Part serial: AU00307
- Condition: Separated
- Location: Engine
- Part time: 1,858 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE UNDER GOING A CHECK 3 MAINTENANCE INSPECTION,  THE STIFFENING RING ON THE 1ST LOW PRESSURE TURBINE NOZZLE ON THIS ENGINE WAS FOUND SEPARATED AND TRAPPED BETWEEN THE 1ST LP TURBINE NOZZLE AND THE HIGH PRESSURE TURBINE NOZZLE.  NO PROBABLE CAUSE IS A SUSPECT MFG OPERATION.  HELD FOR INVESTIGATION. (K)
